# SDR CALA2013090290895

- Difficulty date: August 25, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 61,357 hours, 7,216 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT DOOR 3L & DOOR 4L AFT SIDE IS INOPERATIVE.  RESECURED LIGHT ASSEMBLY CONNECTOR AT BOTH DOOR 3L & DOOR 4L.  OPERATIONS CHECKED GOOD.
